# SDR COMA9960203

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Leg
- Part number: 987041
- Condition: Broken
- Location: Seat 3a & 3b
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 3A AND 3B LEG BRACE CRACKED.  REPLACED LEG ASSEMBLY.
